Lupron Withdrawal.

13 Posts | Page(s): 1 2  Next 

Lupron Withdrawal.

by shep42 on Thu Feb 26, 2009 12:00 AM

Quote | Reply

I have been on Lupron for a year.......four three month treatments.

I had my last injection on Oct 26, so I've been almost a month going off the drug.

I'm getting severe muscle aches, anxiety,.....etc., and after I golf I am almost hobbling........sore back and chest, and leg muscles.

Could this be the Lupron? Any Comments would be appreciated.

Many thanks...........Stan.

RE: Lupron Withdrawal.

by skidan on Thu Feb 26, 2009 12:00 AM

Quote | Reply

 

On 2/26/2009 shep42 wrote:

I have been on Lupron for a year.......four three month treatments.

I had my last injection on Oct 26, so I've been almost a month going off the drug.

I'm getting severe muscle aches, anxiety,.....etc., and after I golf I am almost hobbling........sore back and chest, and leg muscles.

Could this be the Lupron? Any Comments would be appreciated.

Many thanks...........Stan.

Stan

  It takes at least 30 to 90 days after the expirary of the injection for your testosterine to begin again. There is a 20 percent probability that your testosterine won't reactivate. I suggest you get a blood test to see your testosterine level.  If it won't reactivate your docor can perscribe testosterine in a gel to apply daily.

Hope this helps

Dan 

 

RE: Lupron Withdrawal.

by shep42 on Thu Feb 26, 2009 12:00 AM

Quote | Reply

Hi Dan,

 Thank you very much for the reply. I appreciate it.

I don't know whats worse the Lupron or the cancer.

 

Stan.

RE: Lupron Withdrawal.

by tomhavo on Fri Feb 27, 2009 12:00 AM

Quote | Reply

 

On 2/26/2009 shep42 wrote:

I have been on Lupron for a year.......four three month treatments.

I had my last injection on Oct 26, so I've been almost a month going off the drug.

I'm getting severe muscle aches, anxiety,.....etc., and after I golf I am almost hobbling........sore back and chest, and leg muscles.

Could this be the Lupron? Any Comments would be appreciated.

Many thanks...........Stan.


Stan,      Had Three shots of lupron, three months apart last year .  My PSA dropped to 0.62 After four months,my systems returned to near normal.My side effects--lost sex drive, sore muscles, hot flashes and sweats, lost body hair. Now three months later PSA is 5.7  Dr. will start shots next week .  Three shots, four months apart. I hate the thought. Hang in there, things will get better, slowly.     Tom

RE: Lupron Withdrawal.

by shep42 on Fri Feb 27, 2009 12:00 AM

Quote | Reply

Hi Tom,

Thank you very much for the reply and sorry to hear that the PSA is coming back.

I had my prostate out five years ago; my PSA was initially zero, but three months later it was at 0.03, then 0.05 and they told me at 0.5 they would put me on Lupron for six months......radiate, and continue with Lupron for six more months. The Lupron brought my PSA down from 0.53 to under 0.01 where it is now. My last Lupron shot was Oct 26th, so I'm wondering what my next PSA will be.

I guess we both know that life can be difficult.........I just try to live one day at a time and keep my mind off it..........if mine comes back they told me they would let it go until it's at about 8-10......then put me back on Lupron again. Great!

Take care and good luck.

Stan.

RE: Lupron Withdrawal.

by skidan on Sat Feb 28, 2009 12:00 AM

Quote | Reply

Stan

  I hope your next PSA is the same as it is now, 0.01, alternative treatment is all I use to battle my psa. Look at the previous post PSA at my message.

Good luck

 

Dan 

RE: Lupron Withdrawal.

by Johnt on Sat Feb 28, 2009 12:00 AM

Quote | Reply

I hope you are also on Casodex and Proscar along with the Lupron as it is much more effective. Staying on Proscar after you go off Lupron greatly extends the time period that you are off the drug and it has no side affects. Read Beating Prostate Cancer, Hormonal Therapy and Diet by Dr Charles Snuffy Meyrs.

You also have to be on a strict weight training excercise regiment or you will get muscle loss and fatigue,

RE: Lupron Withdrawal.

by shep42 on Sat Feb 28, 2009 12:00 AM

Quote | Reply

Hi John,

Thank you for the response.

I was on Casodex for the 12 months I was on Lupron. The Oncologist told me that I would have to try and help myself out with weight training....etc............so you are absolutely correct......the only damn thing is I'm tired all the time. Guess I'll just have to get with it.

Many thanks again............Stan.

RE: Lupron Withdrawal.

by jcr65566 on Sat Feb 28, 2009 12:00 AM

Quote | Reply

 

On 2/26/2009 shep42 wrote:

I have been on Lupron for a year.......four three month treatments.

I had my last injection on Oct 26, so I've been almost a month going off the drug.

I'm getting severe muscle aches, anxiety,.....etc., and after I golf I am almost hobbling........sore back and chest, and leg muscles.

Could this be the Lupron? Any Comments would be appreciated.

Many thanks...........Stan.


Hi stan sorry for what you going through I have prostate cancer my doctor told me about Lupron I hate to re vamp a post but I thought you should know

I like to tell you about isoflavones. As you probably know prostrate cancer is sex hormone dependent. Isoflavones like Genistein are also sex hormone blockers but they work in a completely deferent way. They are found in plants like soy beans, and red clover, they mimic or look like sex hormones but don’t have the effect of sex hormone IF Genistein gets to the cancer cell receptor first, they will take it place and block the cancer cell receptor so the sex hormone cant get in My doctor told me about a products use to treat women with menopause one of these product called promensel it made from Red clover it has the isoflavones Genistein in it. These products are use to treat woman who have menopause. He said most of these productes are the same, as each tablet usually contains trifolium pretense (red clover ) extract equivalent to dry herb 2.5g standardized to isoflavones 40mg. Woman take 1 tablet a day But he said in your case with prostrate cancer you would have to take 4 a day 120mg of isoflavones He then said to do it this way it would get expensive. As these tablets are not cheep. But you can get a better effect just by baking with or having Soy bean flour witch has 199mg isoflavones per 100g of soy bean flour, or eating or chewing dry roosted soy beans has 128mg/100g. Soy milk has about the 10th of isoflavones as Soy beans. Soy milk has 9mg/100g . hope this can help cheers Ray

RE: Lupron Withdrawal.

by shep42 on Sat Feb 28, 2009 12:00 AM

Quote | Reply

Hi Ray,

Thank you very much for the info.........going to check it out.

Geeze, there must be other things better than Lupron.

All the best............Stan.

13 Posts | Page(s): 1 2  Next 
Subscribe to this message board discussion

Latest Messages

View More

CancerCompass Survey

If you were considering traveling for cancer treatment, which headline would you find more interesting?

Get $75 for taking a research survey

We care about your feedback. Let us know how we can improve your CancerCompass experience.